화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.53, No.5 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (24 articles)

2725 - 2761 EXPONENTIALLY STABLE LINEAR TIME-VARYING DISCRETE BEHAVIORS
Bourles H, Marinescu B, Oberst U
2762 - 2780 THE INVERSE PROBLEM FOR ROUGH CONTROLLED DIFFERENTIAL EQUATIONS
Bailleul I, Diehl J
2781 - 2818 LOCAL EXACT CONTROLLABILITY OF A ONE-DIMENSIONAL NONLINEAR SCHRODINGER EQUATION
Beauchard K, Lange H, Teismann H
2819 - 2834 PROJECTION PROCESS WITH DEFINABLE RIGHT-HAND SIDE
Bivas M, Ribarska N
2835 - 2845 A CASE OF REGULARITY OF SOLUTIONS TO NONREGULAR PROBLEMS
Cellina A
2846 - 2877 SOLUTIONS AND APPROXIMATIONS TO THE RICCATI INTEGRAL EQUATION WITH VALUES IN A SPACE OF COMPACT OPERATORS
Burns JA, Rautenberg CN
2878 - 2897 ON THE UNIQUENESS OF UNBOUNDED VISCOSITY SOLUTIONS ARISING IN AN OPTIMAL TERMINAL WEALTH PROBLEM WITH TRANSACTION COSTS
Belak C, Menkens O, Sass J
2898 - 2933 THE PRINCIPLE OF LEAST ACTION AND FUNDAMENTAL SOLUTIONS OF MASS-SPRING AND N-BODY TWO-POINT BOUNDARY VALUE PROBLEMS
McEneaney WM, Dower PM
2934 - 2954 VEHICLE ROUTING ALGORITHMS FOR RADIALLY ESCAPING TARGETS
Agharkar P, Bopardikar SD, Bullo F
2955 - 2979 CONTROLLABILITY ANALYSIS AND CONTROL DESIGN FOR SWITCHED BOOLEAN NETWORKS WITH STATE AND INPUT CONSTRAINTS
Li HT, Wang YZ
2980 - 3005 DISTRIBUTED ADAPTIVE CONTROL FOR SYNCHRONIZATION IN DIRECTED COMPLEX NETWORKS
Yu WW, Lu JH, Yu XH, Chen GR
3006 - 3039 BOUNDARY STABILIZATION OF THE NAVIER-STOKES EQUATIONS IN THE CASE OF MIXED BOUNDARY CONDITIONS
Nguyen PA, Raymond JP
3040 - 3056 A CACHING GAME WITH INFINITELY DIVISIBLE HIDDEN MATERIAL
Lidbetter T
3057 - 3080 MULTIAGENT SYSTEMS WITH COMPASSES
Meng ZY, Shi GD, Johansson KH
3081 - 3103 SHAPE OPTIMIZATION FOR QUADRATIC FUNCTIONALS AND STATES WITH RANDOM RIGHT-HAND SIDES
Dambrine M, Dapogny C, Harbrecht H
3104 - 3119 EFFICIENT ALGORITHMS FOR THE CONSENSUS DECISION PROBLEM
Chevalier PY, Hendrickx JM, Jungers RM
3120 - 3140 OPTIMAL ONE-DIMENSIONAL COVERAGE BY UNRELIABLE SENSORS
Frasca P, Garin F, Gerencser B, Hendrickx JM
3141 - 3170 INERTIAL GAME DYNAMICS AND APPLICATIONS TO CONSTRAINED OPTIMIZATION
Laraki R, Mertikopoulos P
3171 - 3194 H-infinity CONTROL PROBLEM FOR DISCRETE-TIME ALGEBRAIC DYNAMICAL SYSTEMS
Tudor SF, Oara C
3195 - 3227 NONLINEAR OBSERVER BASED ON CASCADE FORM AND OUTPUT INJECTION
Hammouri H, Sahnoun M
3228 - 3244 APPROXIMATE CONTROLLABILITY FOR NONLINEAR EVOLUTION HEMIVARIATIONAL INEQUALITIES IN HILBERT SPACES
Liu ZH, Li XW, Motreanu D
3245 - 3269 PERIODIC CONTROLS IN AN OSCILLATING DOMAIN: CONTROLS VIA UNFOLDING AND HOMOGENIZATION
Nandakumaran AK, Prakash R, Sardar BC
3270 - 3298 OPTIMAL DIVIDEND PAYMENT AND REGIME SWITCHING IN A COMPOUND POISSON RISK MODEL
Azcue P, Muler N
3299 - 3317 KERNELS FOR LINEAR TIME INVARIANT SYSTEM IDENTIFICATION
Dinuzzo F